liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Behavior of Solutions to the Dirichlet Problem for Elliptic Systems in Convex Domains
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2009 (English)In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, ISSN 0360-5302 , Vol. 34, no 1, 24-51 p.Article in journal (Refereed) Published
Abstract [en]

We consider the Dirichlet problem for strongly elliptic systems of order 2m in convex domains. Under a positivity assumption on the Poisson kernel it is proved that the weak solution has bounded derivatives up to order m provided the outward unit normal has no big jumps on the boundary. In the case of second order symmetric systems in plane convex domains the boundedness of the first derivatives is proved without the assumption on the normal.

Place, publisher, year, edition, pages
2009. Vol. 34, no 1, 24-51 p.
Keyword [en]
Convex domains, Dirichlet problem, Elliptic systems, Regularity of solutions
National Category
URN: urn:nbn:se:liu:diva-17516DOI: 10.1080/03605300802523479OAI: diva2:209911
Available from: 2009-03-27 Created: 2009-03-27 Last updated: 2009-03-27

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kozlov , Vladimir
By organisation
Applied MathematicsThe Institute of Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 425 hits
ReferencesLink to record
Permanent link

Direct link